# SDR IPXA10159591

- Difficulty date: April 21, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 11,431 hours, 7,081 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Deck 251rg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CARGO COMP FLOOR PANEL 251RG BETWEEN FR 57.1 TO FR 58 IS CRACKED ACCOMPLISHED REPAIR IAW SRM 53-10-20, PARA 8B REF RCD 337186.
